AG百家乐代理-红桃KAG百家乐娱乐城_百家乐筹码片_新全讯网网址xb112 (中国)·官方网站

Faculty

中文       Go Back       Search
SU Linlin
Associate Professor
0755-88018679
sull@sustech.edu.cn

Research Interests
? Qualitative theory of nonlinear elliptic and parabolic reaction-diffusion equations and systems
? Mathematical biology, especially mathematical models in population genetics and ecology

Education
? 2005.09-2010.06 School of Mathematics, University of Minnesota, Minneapolis, USA
Ph.D. in Mathematics June 2010
? 2002.09-2005.07 Department of Mathematical Sciences, Tsinghua University, Beijing, China
M.S. in Mathematics July 2005
? 1998.09-2002.07 Department of Mathematical Sciences, Tsinghua University, Beijing, China
B.S. in Mathematics July 2002

Employment:
Long term
? 2014.08- Tenure-Track Assistant Professor
Department Mathematics, Southern University of Science and Technology
? 2013.08-2014.08 Post-Doctoral Scholar
Department of Mathematics, University of Vienna, Austria
? 2010.08-2013.05 Visiting Assistant Professor
Department of Mathematical Sciences, Worcester Polytechnic Institute, USA
Short term
? 2013.05-2013.06 Visiting Scholar
Center for Partial Differential Equations, East China Normal University, China
? 2012.12-2013.01 Visiting Scholar
Department of Ecology and Evolution, University of Chicago, USA

Publications
? Josef Hofbauer and Linin Su*,Global stability of spatially homogeneous equilibria in migration-selection models,SIAM J. Appl. Math. 76(2016),578-597.
? Josef Hofbauer and Linin Su*, Global stability in diallelic migration–selection models, J. Math. Anal. Appl. 428 (2015), 677-695.
? Linlin Su* and Thomas Nagylaki, Clines with directional selection and partial panmixia in an unbounded unidimensional habitat, Discrete Contin. Dyn. Syst. Ser. A 35 (2015), 1697-1741.
? Thomas Nagylaki*, Linlin Su, Ian Alevy and Todd F. Dupont, Clines with partial panmixia in an environmental pocket, Theor. Popul. Biol. 95 (2014), 24 – 32.
? Yuan Lou, Thomas Nagylaki and Linlin Su*, An integro-PDE model from population genetics, J. Differential Equations 254 (2013), 2367 – 2392.
? Linlin Su and Roger Lui*, Advance of advantageous genes for a multiple-allele population genetics model, J. Theoret. Biol. 315 (2012), 1 – 8.
? Linlin Su and Roger Lui*, Patterns for four-allele population genetics model, Theor. Popul. Biol. 81 (2012), 273 – 283.
? Yuan Lou, Wei-Ming Ni and Linlin Su, An indefinite nonlinear diffusion problem in population genetics, II: stability and multiplicity, Discrete Contin. Dyn. Syst. Ser. A 27 (2010), 643 – 655.
? Kimie Nakashima, Wei-Ming Ni and Linlin Su, An indefinite nonlinear diffusion problem in population genetics, I: existence and limiting profiles, Discrete Contin. Dyn. Syst. Ser. A 27 (2010), 617 – 641.
? Haizhong Li*, Hui Ma and Linlin Su, Lagrangian spheres in the 2-dimensional complex space forms, Israel J. Math. 166 (2008), 113 – 124.
? Haizhong Li* and Linlin Su, The gaps in the spectrum of the Schr?dinger operator, PDEs, submanifolds and affine differential geometry, 91 – 102, Banach Center Publ. 69, Polish Acad. Sci., Warsaw, 2005.

百家乐官网发牌盒子| 百家乐羸钱法| 百家乐博赌场娱乐网规则| 无锡百家乐官网的玩法技巧和规则 | 百家乐官网赌博技巧论坛| 五大连池市| 百家乐赌场软件| 凤凰百家乐的玩法技巧和规则| 百家乐官网模拟投注器| 东莞市| 星河百家乐官网现金网| 玩百家乐官网新2娱乐城| 百家乐官网赌博博彩赌博网| 大发888娱乐城都有啥扑克牌游戏| 网页百家乐官网的玩法技巧和规则| 百家乐怎么赢9| 千亿娱百家乐的玩法技巧和规则| 百家乐官网游戏台| 太阳城百家乐优惠| 大发888游戏平台 送1688元礼金领取lrm| 菲律宾百家乐官网娱乐场| 嬴澳门百家乐的公式| 永利高平台网址| 百家乐官网注册开户送现金 | 百家乐平台有什么优惠| 德州扑克和梭哈| 百家乐官网平台出租家乐平台出租 | 百家乐网投注| 云博备用网| 百家乐官网大小牌路的含义| 百家乐路珠价格| 赌球心得| 保单百家乐技巧| 大发888送58| 百家乐官网凯时娱乐场| 百家乐庄闲筹码| 太阳城娱乐城下载| 七胜百家乐官网娱乐| 百家乐21点德州扑克| 利记娱乐场| 百家乐不倒翁缺点|